VOL. 167 · NO. 5 | 1 April 2018
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 167 (5), (1 April 2018)
No abstract available
Articles
Simon Schieder
Duke Math. J. 167 (5), 835-921, (1 April 2018) DOI: 10.1215/00127094-2017-0044
KEYWORDS: geometric representation theory, geometric Langlands program, moduli spaces of G-bundles, nearby cycles, intersection cohomology, Picard–Lefschetz theory, weight-monodromy theory, Vinberg semigroup, wonderful compactification, miraculous duality, strange invariant bilinear form on automorphic forms, Bernstein asymptotics, 14D24, 14D20, 14D23, 11R39, 14H60, 55N33, 14D05, 14D06, 11F99
Morgan V. Brown, James McKernan, Roberto Svaldi, Hong R. Zong
Duke Math. J. 167 (5), 923-968, (1 April 2018) DOI: 10.1215/00127094-2017-0047
KEYWORDS: toric variety, Mori theory, Cox ring, Mori dream space, 14E30, 14M25
Ronen Eldan, James R. Lee
Duke Math. J. 167 (5), 969-993, (1 April 2018) DOI: 10.1215/00127094-2017-0048
KEYWORDS: Gaussian space, Ornstein–Uhlenbeck semigroup, regularization, hypercontractivity, 60D05, 60G15, 58J35
Wei Ho, Arul Shankar, Ila Varma
Duke Math. J. 167 (5), 995-1047, (1 April 2018) DOI: 10.1215/00127094-2017-0050
KEYWORDS: number fields, class groups, narrow class groups, Cohen–Lenstra heuristics, arithmetic statistics, binary n-ic forms, 11R29, 11R45
Backmatter
Duke Math. J. 167 (5), (1 April 2018)
No abstract available
Back to Top